# SDR AALA202101289024

- Difficulty date: January 27, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N803AL
- Make and model: Boeing 787-8
- Aircraft serial: 40621
- Aircraft time: 21,315 hours, 2,615 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  EMERGENCY LIGHT FAILS CHECK.  MAINTENANCE MESSAGE 33-11711.  REPLACED WIRELESS EMERGENCY LIGHTING SYSTEM BATTERY, PER AMM 33-51-07 AND 33-51-00.
